MathSciNet Relay Station
MathSciNet bibliographic data
MR2142414 34C10
Dubé, S. G. A.; Mingarelli, A. B. Nonlinear functionals and a theorem of Sun. J. Math. Anal. Appl. 308 (2005), no. 1, 208–220.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement